# SDR SWAA2024061782258

- Difficulty date: May 4, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 927-948 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT CARGO COMPARTMENT 2024-295400<[01] REPLACED WEB LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 ; SRM 51-40-02 AND DWG 147A7500 REV -. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED WEB LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 ; SRM 51-40-02 AND DWG 147A7500 REV -. SEE INDIVIDUAL SIGNOFFS BELOW. CERTIFIED AS RII
